A client develops wheezing, generalized hives, and blood pre… | MyMerci
More questions like thisTry ›
Medical Emergencies

A client develops wheezing, generalized hives, and blood pressure 78/42 mm Hg after receiving an antibiotic. Which medication should the nurse prepare to administer first?

Explanation
Wheezing, hives, and hypotension after antibiotic exposure indicate anaphylaxis. Intramuscular epinephrine is the first-line medication because it supports airway, breathing, and circulation. Antihistamines or corticosteroids may be adjuncts but do not replace epinephrine for life-threatening anaphylaxis.
Next question on this topicA nurse is caring for an alert adult client with type 1 diabetes who reports tremors, swea…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.